# SDR DALA2023090107145

- Difficulty date: August 29, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N932DZ
- Make and model: Boeing 737-9
- Aircraft serial: 37286
- Aircraft time: 23,134 hours, 17,135 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2943419) CORROSION AT AFT CARGO BAY THRESHOLD WEB STA 787 TO STA 847 RBL 25. REMOVED AND REPLACED AFT CARGO BAY THRESHOLD WEB STA 787 TO STA 847 RBL 25 PER B737 SRM 51-40-02-0G AND DWG 146A8340.
